Systems of ordinal fuzzy logic with application to preference modelling

From Mathfuzzlog
Jump to: navigation, search
Authors:
Bernard de Baets
Francesc Esteva
János Fodor
Lluís Godo
Title: Systems of ordinal fuzzy logic with application to preference modelling
Journal: Fuzzy Sets and Systems
Volume 124
Number 3
Pages: 353-359
Year: 2001




Abstract

In this paper, we survey several many-valued propositional logics in wich the truth-functions (in the real unit interval [0, 1]) of their connectives are definable only from the natural ordering of the scale, without using any richer algebraic structure. In particular we describe a complete notion of proof for weighted formulas of the implication-free fragment of Gödel logic with involution. The usefulness of this logical framework for the formalization of ordinal preference modelling is also shown.